Title: Computing rational Gauss-Chebyshev quadrature formulas with complex poles: the algorithm
Authors: Deckers, Karl ×
Van Deun, Joris
Bultheel, Adhemar #
Issue Date: Aug-2009
Publisher: Elsevier Applied Science
Series Title: Advances in Engineering Software vol:40 issue:8 pages:707-717
Abstract: We provide an algorithm to compute arbitrarily many nodes and weights for rational Gauss-Chebyshev quadrature formulas integrating exactly in spaces of rational functions with complex poles outside [-1,1]. Contrary to existing rational quadrature formulas, the computational effort is very low, even for extremely high degrees, and under certain conditions on the poles it can be shown that the complexity is of order O(n). This algorithm is based on the derivation of explicit expressions for the Chebyshev (para-)orthogonal rational functions on [-1,1] with arbitrary complex poles outside this interval.
Description: Published online 7 January 2009
ISSN: 0965-9978
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paper.pdfpreprint Published 437KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science